# SDR IPXA1565840

- Difficulty date: March 6, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51491
- Condition: Gouged
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO BAY THE UPPER FLANGE OF THE BS 1200 FLOORBEAM IS GOUGED LBL 60-RBL 60, WL 208.  REPAIRED FLOOR BEAM IAW ATS WE11-01829 AND EO B757-5310-42083-A.
